# SDR SWI2024F00124

- Difficulty date: December 8, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR LOWER SEAL RETAINER GOUGED/BENT 2 PLACES   (C-CHECK RO 2/18/2024)   REMOVED AFT BAGGAGE BAY DOOR LOWER SEAL RETAINER REF CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLED NEW AFT BAGGAGE BAY DOOR LOWER SEAL RETAINER REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG#CC670-38702 REV-F. LEAK TEST GOOD WITH NO LEAKS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND MAJOR REPAIR FORM M-337.
